Harmonic polynomials orthogonal on a plane curve
Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 794-797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_4_a14,
author = {A. A. Tsygankov},
title = {Harmonic polynomials orthogonal on a plane curve},
journal = {Doklady Akademii Nauk},
pages = {794--797},
year = {1971},
volume = {197},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a14/}
}
A. A. Tsygankov. Harmonic polynomials orthogonal on a plane curve. Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 794-797. http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a14/